EconPapers    
Economics at your fingertips  
 

Firm size and the entire distribution of wages: a semiparametric approach

Mayssun El-Attar and Enrique Lopez-Bazo

Applied Economics Letters, 2008, vol. 15, issue 6, 427-430

Abstract: In this article we argue that parametric regression analysis might well provide only partial evidence on the firm size-wage effect and propose a methodology that focuses on the entire distribution of wages. Results for a sample of Spanish workers show that the size premium is almost completely concentrated in the middle of the distribution.

Date: 2008
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (1)

Downloads: (external link)
http://www.informaworld.com/openurl?genre=article& ... 40C6AD35DC6213A474B5 (text/html)
Access to full text is restricted to subscribers.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:taf:apeclt:v:15:y:2008:i:6:p:427-430

Ordering information: This journal article can be ordered from
http://www.tandfonline.com/pricing/journal/RAEL20

DOI: 10.1080/13504850600706230

Access Statistics for this article

Applied Economics Letters is currently edited by Anita Phillips

More articles in Applied Economics Letters from Taylor & Francis Journals
Bibliographic data for series maintained by Chris Longhurst ().

 
Page updated 2025-03-20
Handle: RePEc:taf:apeclt:v:15:y:2008:i:6:p:427-430